# SDR 06FDEA2890

- Difficulty date: August 8, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 790
- Aircraft time: 12,631 hours, 6,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC, ZONE 250, CLS ADAPTOR BETWEEN SEAT TRACK 4R AND 5R AT FRAME 58 HAS AREA OF CORROSION.  REMOVED CORROSION IAW A300-600 SRM 51-74-10 AND EA 6-5321-102474.
